# SDR CA980916014

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 7589141
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE FUEL BYPASS CAUTION LIGHT ILLUMINATED ON CLIMB.  AIRCRAFT RETURNED TO POINT OF DEPARTURE.  NR 2 ENGINE FUEL FILTER REPLACED.
